BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The maximum number of Parter vertices of acyclic matrices

Participants in the publication
Amélia Fonseca (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
Ângela Mestre (Author)
Ali Mohammadian (Author)
Cecília Perdigão (Author)
Maria Manuel Torres (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Date of Publication
2021-02

Where published
Discrete Mathematics

Publication Identifiers
ISSN - 0012-365X

Publisher
Elsevier BV

Volume
344
Number
2

Starting page
112198

Document Identifiers
DOI - https://doi.org/10.1016/j.disc.2020.112198
URL - http://dx.doi.org/10.1016/j.disc.2020.112198

Rankings
SCIMAGO Q1 (2019) - 0.824 - Discrete Mathematics and Combinatorics


Export

APA
Amélia Fonseca, Ângela Mestre, Ali Mohammadian, Cecília Perdigão, Maria Manuel Torres, (2021). The maximum number of Parter vertices of acyclic matrices. Discrete Mathematics, 344, ISSN 0012-365X. eISSN . http://dx.doi.org/10.1016/j.disc.2020.112198

IEEE
Amélia Fonseca, Ângela Mestre, Ali Mohammadian, Cecília Perdigão, Maria Manuel Torres, "The maximum number of Parter vertices of acyclic matrices" in Discrete Mathematics, vol. 344, 2021. 10.1016/j.disc.2020.112198

BIBTEX
@article{47987, author = {Amélia Fonseca and Ângela Mestre and Ali Mohammadian and Cecília Perdigão and Maria Manuel Torres}, title = {The maximum number of Parter vertices of acyclic matrices}, journal = {Discrete Mathematics}, year = 2021, volume = 344 }